Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Keppra


Thread Tools Display Modes
Old 07-05-2005, 05:00 AM
Posts: n/a
Default Keppra

I started Keppra 500 i wanted to know if it is a weight gain i will<br>be on 1 Keppra pill at night. I was taking dilantin and gaind a lot of<br>weight and feeling tired. Now i am getting use to taking Keppra mixing<br>it with dilantin to get in in my system then in June i go on 1 Keppra<br>pill at night instead of 4 dilantin pills.<br> Can anyone tell me the side affects about Keppra thanks. It is better<br>for me to take then be on four dilantin pills. I am just nervous taking<br>it. Something new i guess.<br><br> Signed<br> <br> Joan<br> Ps. Does Keppra mess up your periods???
Reply With Quote
Old 08-19-2007, 11:25 PM
Posts: n/a
Default Keppra & periods

Hello Joan! I have been on Keppra for one month now and had terrible PMS (or so I thought...the moods swings were probably a side-effect). I should be on my period now, but I have not had one. This does concern me. I just though you might like to know that someone else out there is having the same problem. Thanks! Melissa
Reply With Quote


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:55 AM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.